RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pak, Gennadii Konstantinivich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:509
Abstract pages:1220
Full texts:390
References:138
E-mail:

http://www.mathnet.ru/eng/person36164
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/262203

Publications in Math-Net.Ru
2015
1. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, Algebra i Analiz, 27:6 (2015),  150–162  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 967–976  isi  scopus
2014
2. S. S. Afanas'eva, R. P. Vostokova, G. K. Pak, “Classification of logarithm of multidimensional formal group in a local field”, Zap. Nauchn. Sem. POMI, 430 (2014),  13–17  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:3 (2016), 343–345
2012
3. S. V. Vostokov, V. V. Volkov, G. K. Pak, “The Hilbert symbol of a polynomial formal group”, Zap. Nauchn. Sem. POMI, 400 (2012),  127–132  mathnet; J. Math. Sci. (N. Y.), 192:2 (2013), 196–199  scopus
2011
4. S. S. Afanas'eva, G. K. Pak, “Norm series for Honda formal groups”, Zap. Nauchn. Sem. POMI, 388 (2011),  5–16  mathnet; J. Math. Sci. (N. Y.), 183:5 (2012), 577–583  scopus
2009
5. S. V. Vostokov, M. A. Ivanov, G. K. Pak, “On a paper by Hasse concerning Eisenstein reciprocity law”, Zap. Nauchn. Sem. POMI, 365 (2009),  122–129  mathnet  zmath; J. Math. Sci. (N. Y.), 161:4 (2009), 525–529  scopus
2003
6. S. V. Vostokov, G. K. Pak, “Norm series in multidimensional local fields”, Zap. Nauchn. Sem. POMI, 305 (2003),  60–83  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 130:3 (2005), 4675–4688
1999
7. S. V. Vostokov, I. B. Zhukov, G. K. Pak, “Extensions with almost maximal depth of ramification”, Zap. Nauchn. Sem. POMI, 265 (1999),  77–109  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 112:3 (2002), 4285–4302
1980
8. G. K. Pak, “Filtration on the group of principal units of a functional local field as a Galois module”, Zap. Nauchn. Sem. LOMI, 103 (1980),  96–99  mathnet  mathscinet  zmath; J. Soviet Math., 24:4 (1984), 446–448

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019